Author Topic: sudden onset gyno: declaring war on this sh!t  (Read 3421 times)

Offline fightit

  • Member
  • *
  • Posts: 1
Alright, this is what I'm dealing with:

Was taking propecia for only 9 (nine) days when I noticed more than 4 lumps in my left breast. These lumps were extremely painful and I stopped taking the propecia right away. That was on the 26th of October. I urgently booked an appointment with a doctor who diagnosed me with unilateral gynocomastia of the left breast. That was on the 29th of October. He told me that there was no way to reverse it and he refused to prescribe anything to treat it.

I do not accept that this sudden-onset gyno cannot be reversed. It does not stand to reason that nine (9) days is a sufficient amount of time for glandular tissue to enlarge and become fibrotic. So, of course, I googled the shit out of this.

I came across three possible answers:

1. That this nightmare will resolve on its own after 5a reductase turnover completes and the freeT that is now being aromatized to estrogen is once again converted to DHT. The turnover period for 5 alpha reductase is 15-30 days. That would give the glands an additional two to four weeks to engorge themselves and deposit fibrotic tissue... not happening. I won't allow it.


2. 'Letro', taking the motherof-all aromatase inhibitors: this is frequently used by the steroid community to 'melt lumps'... but apart from frequent references on forums to the efficacy of 'letro[zole]/femara', I was unable to find clinical data (on Merck) to support its use. Moreover, almost all sources acknowledge that there is a very severe rebound of estrogen after discontinuation of letro... which can itself cause gynocomastia. So this was not an ideal first choice.

3. Nolvadex/Tamoxifen: SERM that has a higher affinity for breast tissue estrogen receptors than estrogen itself, blocking the shit out. This has considerable clinical evidence supporting its efficacy.


I decided to fight, and to drink (ergo this incoherent post), and I've been on the following regimen since this one-titted nightmare began:

1. very substantial amounts of alcohol
2. tamoxifen @ 20mg day1, 30mg day 2, 20mg day3

I am on day 3... and the breast is shrinking. The lumps are in retreat! I will fight this shit... and will be using tamoxifen/nolva to win this war!

IN the even that I need the nuclear option (letro) I will advise accordingly.

I am NOT going to sit and wait to see if things resolve. I am declaring war on gyno.

PS. Not using any of this scary ass 'research chemical' nonsense. I went to 3 doctors and finally got tamoxifen prescribed to me at 20mg day for 11 months (that's right 11 month supply).

That shit was hard to do.

Linkback: https://www.gynecomastia.org/forum/index.php?topic=26589.0

Offline Paa_Paw

  • Senior Moderator
  • Senior Member
  • *****
  • Posts: 4780
The good news is that Gynecomastia that is caused as a side effect to medications such as propecia will often diminish over time without treatment IF the offending drug is withdrawn soon enough. Your case sound like it fits this criteria. The bad news is that it could take a while. In the meantime, adjusting of the reproductive hormones is not a job for an amateur. See an Endocrinologist and get some reliable testing done if you are concerned.

Gynecomastia secondary to use of Propecia is not as uncommon as the makers of the drug would like for us to believe.
Grandpa Dan

Offline spooon

  • Posting Member
  • *
  • Posts: 32
Hey guys, I stopped the propecia after just 6 weeks. 6 months later still have the manboobs. I think it’s because I have naturally belies normal DHT (testosterone is low end of normal). Will tamoxifen help? I guess only one way to find out. Thing is I don’t have lumps unless they’re sat under mounds of jelly.


 

SMFPacks CMS 1.0.3 © 2020